<  Back to the Polytechnique Montréal portal

Systematic DC/small-signal/large-signal analysis of heterojunction bipolar transistors using a new consistent nonlinear model

Rached Hajji, Ammar B. Kouki, Sayed El-Rabaie and Fadhel M. Ghannouchi

Article (1996)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/31265/
Journal Title: IEEE Transactions on Microwave Theory and Techniques (vol. 44, no. 2)
Publisher: IEEE
DOI: 10.1109/22.481572
Official URL: https://doi.org/10.1109/22.481572
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 Apr 2024 11:21
Cite in APA 7: Hajji, R., Kouki, A. B., El-Rabaie, S., & Ghannouchi, F. M. (1996). Systematic DC/small-signal/large-signal analysis of heterojunction bipolar transistors using a new consistent nonlinear model. IEEE Transactions on Microwave Theory and Techniques, 44(2), 233-241. https://doi.org/10.1109/22.481572

Statistics

Dimensions

Repository Staff Only

View Item View Item